One side of the face paralyzed. What can be done?

Hi, about 10 days ago I had restylane filling on the sides of my nose down towards the mouth and botox shots to 3 spots: between the eyes, under the eyes and to my neck. A few day later the left side of my mouth became paralyzed, now, my smile is goes up to the right and down to the left side. What is the cause? is it the restylane or botox and what could be done about it?

Doctor Answers (1)

Paralysis

+1
Without a photo this is tough. My best guess is the botox to the neck may be the culprit. You should see your surgeon. A quick physical exam would help with diagnosis and ease your concern. Hope that helps.
CDK


Reston Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.